# SDR NOCA7006

- Difficulty date: May 22, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3350 · Emergency Lighting
- Part: Target
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LIGHT DOES NOT ILLUMINATE.  FOUND TARGET FOR GIRT BAR DIRTY.  CLEANED TARGETS, PERFORMED OPERATIONAL CHECKS OF L2 ARMING SYSTEM, OPS CHECK NORMAL.
